MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI1240COM18
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "1.The first maneuver with the 1.5f flow directed catheter and hybrid008 was smooth.The second maneuver resulted in the hybrid getting stuck in the catheter.2.The optima coil complex 12x40 was pushed into the delivery catheter with an internal diameter of 0.017 inches.The coil then detached spontaneously.Fortunately, the coil can be retrieved with a snare." update 10jun2026 - additional information received from the issuer: "1.Did the procedure involve tortuous anatomy? yes, the access through a vein and the target was a right cavernous sinus (indirect ccf case).However, on the left side, another coil brand was succesfully deployed.2.Will the microcatheter be available for return? no, we used the headway 17 microcatheter.3.Where did the implant prematurely detach? (inside the an, inside the mc? etc) the optima coil has just deployed two loops in the fistula, not the aneurysm.Then, we can't push the coil further due to it detaching itself (see attached image).4.Were any attempts made to detach the implant coil using the detachment controller? no.5.Can you confirm if the device was implanted? after the coil detached and broke down in the normal vessel, the doctor focused on taking out the coil, which was succesful using a snare".Incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key25692094
Report Number3014162263-2026-00072
Device Sequence Number15815736
Product Code HCG
UDI-Device Identifier00818053026485
UDI-Public(01)00818053026485(11)260410(17)310410(10)F260400506
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI1240COM18
Device Lot NumberF260400506
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown